# SDR EIA2005235

- Difficulty date: October 4, 2005
- Submitted: November 8, 2005
- Operation: Air carrier
- Aircraft: N486EV
- Make and model: Boeing 747 212B
- Aircraft serial: 20888
- Aircraft time: 58,258 hours, 20,133 cycles
- System (JASC): 5712 · Wing, Rib/Bulkhead
- Part: Rib
- Condition: Cracked
- Location: Lt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LHW LE CAVITY SUPPORT RIB CRACKED AT NR 5 VC FLAP IB LINKAGE OB D HOLE FLANGE AREA.  REPAIRED DEFECTIVE SUPPORT RIB PER R.R. NO. R57-51-35370.
